English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Deforming hypersurfaces of the sphere by their mean-curvature

MPS-Authors
/persons/resource/persons20689

Huisken,  Gerhard
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

332763.pdf
(Publisher version), 975KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Huisken, G. (1987). Deforming hypersurfaces of the sphere by their mean-curvature. Mathematische Zeitschrift, 195(2), 205-219.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5DAD-2
Abstract
There is no abstract available